# SDR CALA2025031702850

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER AFT CORNER ANGLE FITTING CORRODED.  ESFR COMPLETE RMVD + RPLCD CORNER FITTING AT RE PAX DOOR LWR AFT IAW A320 SRM 51-42-11 + SRM 51-72-11.
